T. V. Vasylyshyn

Search this author in Google Scholar


Articles: 1

Polarization formula for $(p,q)$-polynomials on a complex normed space

T. V. Vasylyshyn, A. V. Zagorodnyuk

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 1, 75-83

The aim of this paper to give some analogues of polarization formulas and the polarization inequality for $(p,q)$-polynomials between complex normed spaces. Obtained results are useful for investigation of real-differentiable mappings on complex spaces.


All Issues